# SDR SWAA2021032956144

- Difficulty date: March 16, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N280WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32533
- Aircraft time: 46,208 hours, 27,633 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR AFT CORNER SCUFF PLATE CRACK / REMOVED AND INSTALLED NEW SCUFF PLATE AT FWD CARGO DOOR AFT CORNER IAW B737-700 AMM TASK 53-11-02-420-801
